Content area

|
|

Patient med nedsat leverfunktion fik myoklonier under behandling med selektive serotoningenoptagelseshæmmere

Forfatter(e)
Mimmi Forsberg-Gillving, Matthias Bode & Søren Hein Sindrup Neurologisk Afdeling, Odense Universitetshospital Ugeskr Læger 2015;177:V04150325
Reference: 
Myoclonus as a side effect to citalopram treatment in a patient with liver cirrhosis
Blad nummer: 
Sidetal: 
2-3
Ugeskr Læger 2015;177:V04150325Side effects such as myoclonus and tremor are rare when treating with selective serotonin reuptake inhibitors (SSRIs). We present a case where a patient with known liver cirrho­sis and in treatment with citalopram developed myoclonus, tremor and gait difficulties. The symptoms were reduced when the SSRI dose was decreased. In patients with unex­plained movement disorders the usage of SSRIs should be considered as a cause. Furthermore, treatment with SSRIs should be carefully assessed in patients with reduced liver function.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Bogi Dánialson Davidsen | 07/12
1 Kommentar
af Mats Lindberg | 06/12
1 Kommentar
af Jens Ole Mathiesen | 06/12
2 kommentarer
af Jørn Bøgh | 06/12
2 kommentarer
af Anna Inger Roe Rasmussen | 02/12
18 kommentarer
af Troels Krogh Nielsen | 30/11
7 kommentarer